advertisement
Question
Posted by: Manie Verster | 2011/11/05

Iron deficiency together with warfarin treatment

I am on warfarin and now are suffering from weakness, lack of concentration, breathless which makes me think of iron deficiency. What am I allowed to use together with warfarin?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Manie

You will have to consult your doctor for blood tests as soon as possible, in order to evaluate the level of anticoagulation, as well as haemaglobin count and evaluation of your iron stores. With these levels at hand, the correct treatment can commence.

Regards






Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement